Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar for Zoloft "poop-out"

Posted by Seedwoman on February 18, 1999, at 10:10:03

In reply to Buspar for Zoloft "poop-out", posted by John on February 16, 1999, at 13:35:44

Yes! great success adding Buspar to Zoloft after incremental dosage increases of Zoloft alone (to 250 mg max.). then started adding Buspar; with addition of 15 mg/day (in 3 doses), a brief (3-day) hypomania that modulated to a "normal" euthymia that simply allowed me to enjoy my life, which I have really never been able to do before. (not that the meds get all the credit, years of therapy & an excellent pdoc, but the Buspar added to Zoloft significantly changed my experience in ways that psychotherapy alone could not touch). I have dysthymia that sometimes erupts into more severe depression. anyway, sad to say, the Buspar boost did not last more than a few weeks following each incremental dosage increase. I am now at max. Buspar (60 mg. daily) and this last increase has had excellent effect but is pooping out.

I recommend the combination highly based on my own experience but be aware of the possibility of declining effectiveness. however, this can happen with any anti-d and individuals respond differently. good luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Seedwoman thread:3007